Search This Blog

Loading...

Contact The Manifesto: Inside the Mind of an Idiot...


Email: Manifesto.Idiot@gmail.com

Twitter: @MKriegbaumJr

NEW!!! You can now get the Manifesto right on your phone! Check out the new mobile app! All you have to do is open it the link below in your mobile browser and add it to your home page!

http://InsideTheMindOfAnIdiot.mobapp.at/


Tuesday, January 1, 2013

The return of the "Ask an Asshole" columns!



As an asshole, I often am compelled to give unsolicited advice to people who couldn’t see reality it were attached to a 2x4 that hit them square in the face… This is where the “Ask an Asshole” series comes into play. I am here to let them know, in no uncertain terms what they should be hearing instead of the politically correct nonsense the majority of these columns these idiots write into for answers. I’ve usually found moronic columns in the “Miss Manners and “Dear Abby” columns, but I found something that needed my attention in a health advice column… I am no doctor, nor am employed in any capacity of the medical profession, but there are some things even an asshole like me can diagnose. Here is another piece in the “Ask an Asshole” series!


Monday, Dec. 31, 2012
People's Pharmacy: Is there help for lasting sexual side effects?
Q: Now that I’m nearing divorce court (in large part due to sexual difficulties), I was dismayed by the response to a person inquiring about finasteride (Proscar). I have every single side effect in your answer.

I have not taken Proscar for some time. I was very distressed to read that the sexual side effects may last for years.

I have zero libido and zero erections. How long might these effects last? Can they be reversed with over-the-counter treatments, or am I history, sexually? I am only 60.

A: No one knows how long sexual side effects such as lowered libido, erectile problems, reduced penis size and diminished sensation or pleasure during orgasm may last after finasteride is stopped.

This finding is relatively recent (Journal of Sexual Medicine, November). The men in this study were followed for up to 16 months after they stopped the drug, and many were still having problems.

Finasteride is used to treat male pattern baldness and symptoms of enlarged prostate. As far as we know, there is no OTC treatment to reverse the sexual side effects. Please discuss your symptoms with a urologist to see if there are any other treatment options.

Asshole: So, let me get this straight… You were taking Proscar (Finasteride), which the heath columnist stated that was used to treat male pattern baldness and symptoms of enlarged prostate which has some substantial sexual side effects.

If you happen to be taking this pharmaceutical for symptoms of an enlarged prostate and she cannot stand by your side during this difficult time, let the selfish bitch leave! End of story. Isn’t that what marriage is about… In sickness and in health, for richer or poorer, till death do you part and the rest of that crap? What kind of selfish woman wouldn't stay with you through a medical condition? A selfish cunt that you shouldn't bother with! I hope you have a prenuptial agreement in place.

I’m not buying that scenario. For some reason I feel like there is more to this story. I’m thinking that you were taking Proscar in an attempt to treat male pattern baldness, not for symptoms of an enlarged prostate. I am not sure why I am feeling this way, it’s just a hunch. I’d also be willing to bet that your wife was a younger woman, one who might be a little out of your league… Why else would you be “nearing divorce court” in large part due to sexual difficulties, as you state?

I am guessing that there are deeper issues going on here… Possible self-esteem issues such as insecurity, self-loathing and shallowness might be your real issue, not male pattern baldness. I’d be willing to state that you are a prideful man as well... Haven’t you ever heard of Viagra? I understand it is an embarrassing situation to bring up to your doctor, but fuck man, it’s not the end of the world. Maybe if you put your own issues aside and dealt with them properly instead of worrying about superficial issues such as appearance, you wouldn’t be in this situation. You landed the woman; all you had to do was satisfy her! In the end, your wife was unsatisfied, which is why she is leaving you... Were you more concerned with your own issues instead of fucking her? What you need really need is a psychiatrist, not a treatment for hair loss!
If you are that insecure about your hair, there are ways to cover up or mask the “issue” that you feel you have. Invest in some clippers, keep whatever hair you have “high & tight" or shave it bald, buy some fashionable hats... And for fucks sake, never become one of these idiots who wear toupees out of desperation, because they're not fooling anyone. There are all kinds of bald men that women find attractive. Look at Pitbull, that guy is one ugly motherfucker and he manages to get laid.

No comments: